×

zbMATH — the first resource for mathematics

Isomorphisms between commutative Banach algebras with an application to rings of analytic functions. (English) Zbl 0166.40002

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] ARENS, R. F., AND J. L. KELLEY, Characterization of the space of continuous functions over a compact Hausforff spaces. Trans. Amer. Math. Soc. 62 (1947), 499-508. · Zbl 0032.03202
[2] BOHNENBLUST, H. F., AND S. KARLIN, Geometrical properties of the uni sphere of Banach algebras. Ann. of Math. (2) 62 (1955), 217-229. · Zbl 0067.35002
[3] BOURBAKI, N., Espaces vectoriels topologiques. Paris, Hermann, (1953), (1955) · Zbl 0050.10703
[4] GELFAND, L., AND A. N. KOLMOGOROFF, On rings of continuous functions o topological spaces. C. R. (Doklady) Acad. Sci. URSS 22 (1939), 11-15. · Zbl 0021.41103
[5] KAKUTANI, S., Rings of analytic functions. Lectures on functions of a com plex variable. Univ. of Michigan Press, Ann Arbor (1955), 71-83. · Zbl 0067.05403
[6] LOOMIS, L. H., An introduction to abstract harmonic analysis. New-York, (1953) · Zbl 0052.11701
[7] HaftMapK, M. A., HopMnpoBaH oj>:;a. MOCKBE (1956)
[8] RUDIN, W., Some theorems on bounded analytic functions. Trans. Amer. Math Soc. 78 (1955), 333-342. · Zbl 0064.31202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.